Acne Scars left by a topical steroid(Triamcinolone acetonide)
Topical steroids are useful in the treatment of inflammed skin, for example when an allergic reaction has occured. However, they should not be used for acne or rosacea. Although they reduce inflammation, topical steroids can actually make acne worse. They should also only be used on the face if advised by a doctor because they cause thinning of the skin. Steroids are usually only used for a short period of time.
It is not clear from your post how long ago this occured. Most acne scarring is superficial and heals within one year. A topical retinoid called Retin-a (tretinoin) will clear both active acne and post-acne scarring. But make sure you consult your doctor to see if this is suitable for you, never use medications prescribed for someone else.
Acne usually responds well to a course of oral antibiotics such as Lymecycline or Oxytetracycline. These can be used in addition to topical gels.
If a fair trial of the above medications result in failure or relapse, your GP may refer you to a dermatologist for stronger treatment.
Eloise. Read More At : ...